# SDR SWAA2022111061903

- Difficulty date: October 19, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR AT AFT EDGE OF R/H OVERWING HATCH MISSING BULBS / [01] REPLACED MISSING BULBS AND PERFORMED GOOD OP CHECK AS PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION #1.
